# SDR 03FDEA01827

- Difficulty date: October 29, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WHILE WORKING N01449 FOUND CORROSION ON TOP SURFACE OF UPPER CHORD OF FLOORBEAM BS 1070 RBL 23 WL 208.
